Sh:671

Bib entry
@article{Sh:671,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{On reflection of stationary sets in $\mathcal P_\kappa\lambda$}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {352},
 number = {6},
 year = {2000},
 pages = {2507--2515},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-99-02448-4},
 mrclass = {03E55 (03E05)},
 mrnumber = {1650097},
 mrreviewer = {A. Kanamori},
 doi = {10.1090/S0002-9947-99-02448-4},
 note = {\href{https://arxiv.org/abs/math/9801078}{arXiv: math/9801078}},
 arxiv_number = {math/9801078}
}